American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6

[61] Jo W. Heath. $K$-to-$1$ functions on arcs for $K$ even . Proc. Amer. Math. Soc. 101 (1987) 387-391. MR 902560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Hidefumi Katsuura and Kenneth R. Kellum. $k$-to-$1$ functions on an arc . Proc. Amer. Math. Soc. 101 (1987) 629-633. MR 911022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Van C. Nall. Maps which preserve graphs . Proc. Amer. Math. Soc. 101 (1987) 563-570. MR 908670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Yukinobu Yajima. Products of a compact space and a metric space . Proc. Amer. Math. Soc. 101 (1987) 577-581. MR 908672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] E. Michael. Correction to: ``A note on completely metrizable spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 96} (1986), no.\ 3, 513--522; MR0822451 (87f:54045)] . Proc. Amer. Math. Soc. 100 (1987) 204. MR 883430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Boris Lavrič. A note on order complete $f$-algebras . Proc. Amer. Math. Soc. 100 (1987) 414-418. MR 891137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] James F. Davis. The preservation of atriodicity by semiconfluent mappings . Proc. Amer. Math. Soc. 100 (1987) 579-584. MR 891167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Sam B. Nadler. Induced universal maps and some hyperspaces with the fixed point property . Proc. Amer. Math. Soc. 100 (1987) 749-754. MR 894449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Richard E. Chandler and Gary D. Faulkner. Singular compactifications: the order structure . Proc. Amer. Math. Soc. 100 (1987) 377-382. MR 884483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Dennis J. Garity and Dale M. Rohm. Property C, refinable maps and dimension raising maps . Proc. Amer. Math. Soc. 98 (1986) 336-340. MR 854043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Jo Heath. Every exactly $2$-to-$1$ function on the reals has an infinite set of discontinuities . Proc. Amer. Math. Soc. 98 (1986) 369-373. MR 854049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] E. E. Grace. Generalized refinable maps . Proc. Amer. Math. Soc. 98 (1986) 329-335. MR 854042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Peg Daniels. Perfect pre-images of collectionwise normal spaces . Proc. Amer. Math. Soc. 97 (1986) 177-183. MR 831409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Sam W. Young. Concerning the function equation $f(g)=f$, regular mappings and periodic mappings . Proc. Amer. Math. Soc. 97 (1986) 367-371. MR 835900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] E. Michael. A note on completely metrizable spaces . Proc. Amer. Math. Soc. 96 (1986) 513-522. MR 822451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] J. J. Charatonik and T. Maćkowiak. Around Effros' theorem . Trans. Amer. Math. Soc. 298 (1986) 579-602. MR 860381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Dominik Noll. Baire spaces and graph theorems . Proc. Amer. Math. Soc. 96 (1986) 141-151. MR 813827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] L. Foged. A characterization of closed images of metric spaces . Proc. Amer. Math. Soc. 95 (1985) 487-490. MR 806093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Mladen Bestvina. Essential dimension lowering mappings having dense deficiency set . Trans. Amer. Math. Soc. 287 (1985) 787-798. MR 768741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Vladimir N. Akis. Inverse systems of absolute retracts and almost continuity . Proc. Amer. Math. Soc. 95 (1985) 499-502. MR 806096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] S. Miklos. Open retractions on locally connected continua . Proc. Amer. Math. Soc. 91 (1984) 630-632. MR 746103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Mladen Bestvina and John J. Walsh. Mappings between Euclidean spaces that are one-to-one over the image of a dense subset . Proc. Amer. Math. Soc. 91 (1984) 449-455. MR 744647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Biagio Ricceri. On inductively open real functions . Proc. Amer. Math. Soc. 90 (1984) 485-487. MR 728374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] James F. Davis. Atriodic acyclic continua and class $W$ . Proc. Amer. Math. Soc. 90 (1984) 477-482. MR 728372.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Hisao Kato. A remark on refinable maps and calmness . Proc. Amer. Math. Soc. 90 (1984) 649-652. MR 733420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Yoshio Tanaka. Closed maps and the character of spaces . Proc. Amer. Math. Soc. 90 (1984) 327-332. MR 727260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Mihai Turinici. A generalization of Altman's ordering principle . Proc. Amer. Math. Soc. 90 (1984) 128-132. MR 722430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] James Francis Davis. The equivalence of zero span and zero semispan . Proc. Amer. Math. Soc. 90 (1984) 133-138. MR 722431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] André Joyal and Myles Tierney. An extension of the Galois theory of Grothendieck. Memoirs of the AMS 51 (1984) MR 756176.
Book volume table of contents


Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6